# SDR UPS98225599

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ON REMOVAL OF BUSHINGS FROM NR 4 AND NR 5 FLAP TRACK WING LUGS, CORROSION WAS FOUND IN THE BORE AREA REWORKED IAW SRS ENGINEERING ORDER 98-01-024.
